# SDR LR7A2010103100099

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: LS4112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5324 FOUND RT MAIN WHEEL WELL INTERCOSTAL BEAM TEE WITH EXFOLIATION CORROSION AT FS 597 TO FS 588, WL 163, BL 66R.  REPLACED TEE ANGLE IAW LOCKHEED SMP583 CHAPTER 51-70.
